# SDR SWAA2021051341760

- Difficulty date: January 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WIGGLE PLATE AT ORSS 261 IS CRACKED / REMOVED AND REPLACED L/WING WIGGLE PLATE AT ORSS 261 IAW SRM 51-40-02-0G-0 PARA 4. AND AIPC 57-50-00-30.
